# SDR AALA202209295308

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 25,000 hours, 9,892 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY LATCH IS VERY DIFFICULT TO UNLOCK. LUBRICATED LEFT AFT LAVATORY LATCH ASSEMBLY DOOR LATCH.
